Volume No. :   9

Issue No. :  3

Year :  2017

ISSN Print :  0975-4393

ISSN Online :  2349-2988


Registration

Allready Registrered
Click to Login

Dynamics of Three Species Food Chain Model with Neutralism and Ammensalism



Address:   Kondala Rao. K1, Dr. Lakshmi Narayan. K2
1Vidya Jyothi Institute of Technology, Hyderabad
2Professor of Mathematics, VITS, Hyderabad
*Corresponding Author
DOI No: 10.5958/2349-2988.2017.00078.X

ABSTRACT:
The present investigation is an analytical study of three species system comprising two neutral species (First species N1 and Second species N2), which are ammensal on the third species (N3). The model is represented by a system of three first order non-linear ordinary differential equations. Interior equilibrium point is identified and the stability of interior equilibrium point was discussed using Routh-Hurwitz criterion. Further solutions of quasi-linearized equations are identified and the global stability is discussed by Lyapunov's function and the results are simulated by numerical examples using MatLab.
KEYWORDS:
Neutralism, Ammensalism, Interior Equilibrium point, Global Stability, Lyapunov function.
Cite:
Kondala Rao. K, Lakshmi Narayan. K. Dynamics of Three Species Food Chain Model with Neutralism and Ammensalism. Research J. Science and Tech. 2017; 9(3):447-452.
[View HTML]      [View PDF]



Visitor's No. :   118790